Taxonomic reevaluation of Hoplunnis pacifica Lane & Stewart, 1968 and Hoplunnis sicarius Garman, 1889 (Anguilliformes: Nettastomatidae) through morphological and molecular analysis
Segura, B.R.; Sanchez, C.L.; Torres, M.G.; Fricke, R. (2026). Taxonomic reevaluation of Hoplunnis pacifica Lane & Stewart, 1968 and Hoplunnis sicarius Garman, 1889 (Anguilliformes: Nettastomatidae) through morphological and molecular analysis. Zootaxa 5802(2): 364-372. https://dx.doi.org/10.11646/zootaxa.5802.2.8
In: Zootaxa. Magnolia Press: Auckland. ISSN 1175-5326; e-ISSN 1175-5334, meer
| |
| Auteurs | | Top |
- Segura, B.R.
- Sanchez, C.L.
- Torres, M.G.
- Fricke, R.
|
|
|
|